×

zbMATH — the first resource for mathematics

Zariski geometries. (English) Zbl 0781.03023
Summary: We characterize the Zariski topologies over an algebraically closed field in terms of general dimension-theoretic properties. Some applications are given to complex manifolds and to strongly minimal sets.

MSC:
03C60 Model-theoretic algebra
14A99 Foundations of algebraic geometry
12L12 Model theory of fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Michael Artin, Algebraic spaces, Yale University Press, New Haven, Conn.-London, 1971. A James K. Whittemore Lecture in Mathematics given at Yale University, 1969; Yale Mathematical Monographs, 3. · Zbl 0226.14001
[2] J. T. Baldwin and A. H. Lachlan, On strongly minimal sets, J. Symbolic Logic 36 (1971), 79 – 96. · Zbl 0217.30402 · doi:10.2307/2271517 · doi.org
[3] C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973. · Zbl 0276.02032
[4] D. Evans and E. Hrushovski, Embeddings of matroids infields of prime characteristic, Proc. London Math. Soc. (to appear).
[5] Michael D. Fried and Moshe Jarden, Field arithmetic, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 11, Springer-Verlag, Berlin, 1986. · Zbl 0625.12001
[6] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. · Zbl 0408.14001
[7] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. · Zbl 0367.14001
[8] E. Hrushovski and J. Loveys, Locally modular strongly minimal sets (to appear).
[9] U. Hrushovski and A. Pillay, Weakly normal groups, Logic colloquium ’85 (Orsay, 1985) Stud. Logic Found. Math., vol. 122, North-Holland, Amsterdam, 1987, pp. 233 – 244. · doi:10.1016/S0049-237X(09)70556-7 · doi.org
[10] Ehud Hrushovski, A new strongly minimal set, Ann. Pure Appl. Logic 62 (1993), no. 2, 147 – 166. Stability in model theory, III (Trento, 1991). · Zbl 0804.03020 · doi:10.1016/0168-0072(93)90171-9 · doi.org
[11] Ehud Hrushovski, Strongly minimal expansions of algebraically closed fields, Israel J. Math. 79 (1992), no. 2-3, 129 – 151. · Zbl 0773.12005 · doi:10.1007/BF02808211 · doi.org
[12] Angus Macintyre, On \?\(_{1}\)-categorical theories of fields, Fund. Math. 71 (1971), no. 1, 1 – 25. (errata insert). · Zbl 0228.02033
[13] AndrĂ© Weil, On algebraic groups of transformations, Amer. J. Math. 77 (1955), 355 – 391. · Zbl 0065.14201 · doi:10.2307/2372535 · doi.org
[14] Gregory L. Cherlin, Totally categorical structures, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983) PWN, Warsaw, 1984, pp. 301 – 306. B. I. Zil\(^{\prime}\)ber, The structure of models of uncountably categorical theories, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983) PWN, Warsaw, 1984, pp. 359 – 368.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.